# SDR AALA201903049001

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 67,996 hours, 25,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571601005
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TRAILING EDGE FLAP, TRAILING EDGE WEDGE LOWER SKIN WAS DEBONDED AND SEPERATED.  THE AIRCRAFT WAS GROUNDED.   REPLACED TRAILING EDGE WEDGE IAW SRM 57-53-00-283-013 AND EA 290728.
